# SDR UPS01836997

- Difficulty date: September 20, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cockpit Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  COCKPIT SUBFLOOR IS CORRODED BEYOND LIMITS STA. -80 TO -130 LBL. 15 TO LBL. 20     REPAIRED WEB I.A.W. SRO8530026, SRM. 51-1-21,51-1-20D.51-3-0
